# SDR DALA2022042102812

- Difficulty date: April 18, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 737
- Aircraft serial: 29706
- Aircraft time: 83,555 hours, 16,398 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

'SUPPLEMENTAL INFORMATION' SHIP 1809 -DIV- TO DUB DUE TO SULFUR TYPE ODOR WITH NO VISIBLE TRACES. ODOR DISSIPATED QUICKLY. CORRECTIVE ACTION: C/W OVERWEIGHT LANDING INSP. LEFT PACK ACM IDENTIFIED AS ROOT CAUSE. APPLIED MELS TO LT ACM AND LT PACK CONDENSER LOW LIMIT SYS. A/C RTS. R/R LT PACK ACM PER B767-400 AMM 21-51. ALSO R/R COND/REHEATER AND LOW LIMIT VALVE PER B767-400 AMM 21-51. CKS GOOD. (8206008)
